| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Joint locking (2672)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The provider/patient reported the following: the patient states that she is having jaw locking occasionally and popping on both sides.
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as an mdr since the provider/patient reported symptoms or physiological condition related to temporomandibular disorder (tmd).